# SDR A6WA0000005

- Difficulty date: December 13, 1999
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP FALSE RIB HAS A CRACK.  REPAIRED ASSY PER ABOVE IAW AW-57-02-9412-06.  (M)
